# SDR DXTA2024072600011

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 5,954 hours, 4,597 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Avionics Unit
- Part number: 0110083100
- Part serial: 46723964
- Condition: Broken
- Location: Zone 200
- Part time: 5,954 hours, 4,597 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AVIONICS INTEGRATION (IAC, NIC PROC, MAU, GEA, IAPS): ON BASE LEG TO LANDING WE GOT AMBER X'S ON ENGINE, FUEL, FLAPS AND TRIM. ALONG WITH AN AURAL ALTTITUDE ALERT TONE. ALSO ALL THREE LANDING GEAR INDICATIONS TURNED RED AFTER THE BEFORE LANDING CHECK WAS COMPLETED. ALL THESE INDICATORS ILLUMINATED FOR ABOUT TWO SECONDS THEN ALL RETURNED TO NORMAL REMOVED AND REPLACED GEA 2. UNIT REPLACED IAW EMB PHENOM 300 AMM 31-41Â·03-400-801-A. PERFORMED SOFTWARE / CONFIGURATION UPLOADING FOR GEA 2 IAW EMB PHENOM 300 AMM 31-41-03-470-801-A. PERFORMED GEA 2 OPERATIONAL TEST !AW EMB PHENOM 300 AMM 31-41Â·03-710-801-A. OPS CHECKS ARE SATISFACTORY. NO DEFECTS NOTED ON ANY LRU'S. ALL INDICATIONS ON PFD 1, PFD 2, AND MFD ARE VISIBLE WITH NO RED X'S.
